I took emergency contraceptive two weeks in a row now ive been bleeding for almost 2 weeks. can i take birth control pills to stop the bleeding?
1 doctor answer • 2 doctors weighed in
Specializes in Obstetrics and Gynecology
You can but...: You can utilize the oral contraceptive, but Plan B was a hormonal product as well which is why you are having withdrawal bleeding. Consider "riding this bleeding out" and allow the body to reset on its' own. By the way, use a alternative non hormonal contraceptive until this period passes next month.
656 viewsReviewed >2 years ago
Last updated Jun 19, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.